# SDR YENA2018101040663

- Difficulty date: September 14, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 59,713 hours, 21,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL FROM FR60 TO FR62 AND STR 38R; PERFORMED REPAIR ON LOWER SILL LOCATION BETWEEN FR60 TO FR61 STR 38R IAW SRM-53-41-49-283-001.  ALL WORK WAS PERFORMED ON NR 2018-250306.
